# SDR HALA0000443

- Difficulty date: December 24, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 2610 · Detection System
- Part: Detector
- Condition: Malfunctioned
- Location: Fwd Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ITO - FLT 121 - CARGO SMOKE FIRE CAME ON FROM FORWARD CARGO COMPARTMENT.  BOTTLE ONE DISCHARGED INDICATION CONTINUED HAD TO DISCHARGE NR 2 BOTTLE.  PERFORMED BITE CHECK OF FORWARD CARGO PIT SMOKE DET SYSTEM FOUND DETS 1 AND 2 SHOWED FAULT ON SYSTEM ''B'' AND DET NR 3 FAULT SYSTEM ''A''.  REMOVED AND REPLACED DET''S 1, 2, 3.  BITE CHECK OK.  REMOVED AND REPLACED AFT CARGO FIRE EXTINGUISHER BOTTLE AND SQUIBS.  (M)
